Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 19, NWS Omaha, NE

November 13, 200730 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind advisory at Nov 13, 2007, 3:53 PM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Nov 14, 2007, 3:25 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2007, 3:53 PM CST (21:53 UTC)
In effect from
Nov 14, 2007, 3:25 AM CST
Expired
Nov 14, 2007, 5:49 PM CST
In force
14 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1886 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
-223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KOAX 132153
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
353 PM CST TUE NOV 13 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH
EXPECTED WEDNESDAY...

IAZ043-NEZ011-012-015>018-030>034-140600-
/O.NEW.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON...
PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH
353 PM CST TUE NOV 13 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY. 

A COLD FRONT WILL MOVE THROUGH THE REGION EARLY THIS EVENING WITH
HIGH PRESSURE BUILDING INTO THE AREA WEDNESDAY. WINDS COULD
APPROACH 30 MPH THIS EVENING ACROSS EXTREME NORTHEAST NEBRASKA
WITH A FEW GUSTS TO 40 MPH POSSIBLE BEFORE SUNSET.

WINDS ARE EXPECTED TO DIMINISH OVERNIGHT...BUT INCREASE AGAIN ON
WEDNESDAY BEHIND THE COLD FRONT. WIND SPEEDS SHOULD APPROACH 30
MPH OR HIGHER BY LATE WEDNESDAY MORNING AND LAST THROUGH THE
AFTERNOON. WIND GUSTS AGAIN COULD RANGE AROUND 40 TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.

$$

DEWALD
8 follow-up statements
000 
WWUS73 KOAX 140441
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1041 PM CST TUE NOV 13 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH
EXPECTED WEDNESDAY...

IAZ043-NEZ011-012-015>018-030>034-141245-
/O.CON.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON...
PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH
1041 PM CST TUE NOV 13 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM LATE IN THE MORNING
UNTIL EARLY IN THE EVENING ON WEDNESDAY.

A COLD FRONT ACROSS THE AREA TONIGHT. HIGH PRESSURE IS MOVING INTO
THE REGION. WINDS WILL INCREASE DURING THE DAY ON WEDNESDAY. WIND
SPEEDS ARE EXPECTED TO APPROACH 30 MPH OR HIGHER BY LATE WEDNESDAY
MORNING AND LAST THROUGH THE AFTERNOON. WIND GUSTS MAY REACH 40 TO 45
MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

SMITH
000 
WWUS73 KOAX 140527
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1127 PM CST TUE NOV 13 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH
EXPECTED WEDNESDAY...

IAZ043-NEZ011-012-015>018-030>034-141330-
/O.CON.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON...
PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH
1127 PM CST TUE NOV 13 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY. 

A COLD FRONT MOVED ACROSS THE AREA TONIGHT. HIGH PRESSURE IS
MOVING INTO THE REGION. WINDS WILL INCREASE DURING THE DAY ON
WEDNESDAY. WIND SPEEDS ARE EXPECTED TO APPROACH 30 MPH OR HIGHER
BY LATE WEDNESDAY MORNING AND LAST THROUGH THE AFTERNOON. WIND
GUSTS MAY REACH 40 TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

SMITH
000 
WWUS73 KOAX 140925
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
325 AM CST WED NOV 14 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH
EXPECTED TODAY...

IAZ055-056-069-079-NEZ042>045-050>053-065>067-078-141730-
/O.EXA.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-PLATTE-COLFAX-DODGE-
WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-
SALINE-
INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...COLUMBUS...SCHUYLER...FREMONT...
BLAIR...DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...
LINCOLN...PLATTSMOUTH...CRETE
325 AM CST WED NOV 14 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS
REACHING 25 TO 35 MPH BY THIS AFTERNOON. WIND GUSTS TO AROUND 45
MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES.

$$

IAZ043-NEZ011-012-015>018-030>034-141730-
/O.CON.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON...
PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH
325 AM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS
REACH 25 TO 35 MPH BY LATE THIS MORNING AND CONTINUING INTO THE
AFTERNOON. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

FOBERT
000 
WWUS73 KOAX 141659
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1059 AM CST WED NOV 14 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH
EXPECTED TODAY...

IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053-
065>067-078-150000-
/O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-KNOX-CEDAR-THURSTON-
ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-SALINE-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...BLAIR...
DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...
PLATTSMOUTH...CRETE
1059 AM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS
REACHING 25 TO 35 MPH. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
000 
WWUS73 KOAX 141752
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1152 AM CST WED NOV 14 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH
EXPECTED TODAY...

IAZ080-090-091-NEZ068-088>093-150000-
/O.EXA.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/
MONTGOMERY-FREMONT-PAGE-OTOE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...RED OAK...SIDNEY...CLARINDA...
NEBRASKA CITY...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
1152 AM CST WED NOV 14 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS
REACHING 25 TO 35 MPH. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053-
065>067-078-150000-
/O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-KNOX-CEDAR-THURSTON-
ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-SALINE-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...BLAIR...
DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...
PLATTSMOUTH...CRETE
1152 AM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS
REACHING 25 TO 35 MPH. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
000 
WWUS73 KOAX 142123
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
323 PM CST WED NOV 14 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH
EXPECTED THROUGH 6 PM...

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-150000-
/O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE...
ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA...
BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...
CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY...
FALLS CITY
323 PM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS WILL CONTINUE ACROSS EASTERN NEBRASKA AND
SOUTHWEST WITH WINDS FROM 25 TO 35 MPH AND WIND GUSTS TO AROUND
45 MPH. THE WINDS SHOULD REMAIN STRONG EARLY THIS
EVENING...HOWEVER DROP TO 10 TO 20 MPH BY LATE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

ZAPOTOCNY
000 
WWUS73 KOAX 142130 AAA
NPWOAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 PM CST WED NOV 14 2007

...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH
EXPECTED THROUGH 6 PM...

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-150000-
/O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE...
ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA...
BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...
CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY...
FALLS CITY
330 PM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS WILL CONTINUE ACROSS EASTERN NEBRASKA AND
SOUTHWEST IOWA WITH WINDS FROM 25 TO 35 MPH AND WIND GUSTS TO
AROUND 45 MPH. THE WINDS SHOULD REMAIN STRONG EARLY THIS
EVENING... HOWEVER DROP TO 10 TO 20 MPH BY LATE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

ZAPOTOCNY
000 
WWUS73 KOAX 142347
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
547 PM CST WED NOV 14 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-150100-
/O.CAN.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE...
ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA...
BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...
CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY...
FALLS CITY
547 PM CST WED NOV 14 2007

...WIND ADVISORY IS CANCELLED...

NORTHWEST WINDS HAVE DECREASED TO 15 TO 25 MPH AND WILL CONTINUE
TO SUBSIDED THIS EVENING. THEREFORE HE NATIONAL WEATHER SERVICE
IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY.


$$

DEE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:10 PM CST, 43 minutes earlier.

Area forecast discussion, Nov 13, 3:10 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
310 PM CST TUE NOV 13 2007

.SHORT TERM...TONIGHT THROUGH FRIDAY. MAIN SHORT TERM FORECAST
CONCERNS WILL BE AN ADVANCING COLD FRONT MOVING THROUGH THE REGION
TONIGHT...AND RESULTANT EFFECT ON TEMPS OVER THE NEXT COUPLE OF
DAYS. COLD FRONT AT 20Z WAS MOVING INTO SOUTHEAST SD AND NORTH
CENTRAL NEBRASKA. WE SHOULD SEE A STRONG SURGE OF WINDS AS THE
FRONT MOVES IN...COULD BE JUST SHY OF ADVISORY CRITERIA FOR A TIME
LATE THIS AFTERNOON ACROSS EXTREME NORTHEAST NEBRASKA BEFORE THE
SUN SETS JUST AFTER 5 PM. WINDS SHOULD ACTUALLY DIMINISH LATER
THIS EVENING AND OVERNIGHT TO 10 TO 15 KNTS. ELEVATED WINDS AND
BAND OF MID CLOUDS WILL LIKELY KEEP TEMPS FROM DROPPING OFF AND
GENERALLY WENT ON THE WARMER SIDE OF GUIDANCE FOR LOWS TONIGHT.
LOW LEVEL MOISTURE DOES NOT SEEM DEEP ENOUGH TO ALLOW ANY PRECIP
TO DEVELOP.

A SECOND SURGE OF WINDS ARE EXPECTED TOMORROW BEHIND THE FRONT AS STRONG
CAA CONTINUES. 15Z SREF NOW INDICATING ABOUT A 25% CHANCE OF WINDS EXCEEDING
25 KTS ACROSS NORTHEAST NEBRASKA...AND BUFKIT MOMENTUM TRANSFER FROM
BOTH THE GFS AND NAM SUGGEST SUSTAINED WINDS COULD EXCEED 26KTS BY
LATE MONDAY MORNING THROUGH THE AFTERNOON. THUS FELT CONFIDENT ENOUGH
TO ISSUE A WIND ADVISORY 16Z WED THRU 00Z THUR FOR AREAS ALONG AND
NORTH OF A LINE FROM KBVN TO KTQE. TEMPS WED WILL ALSO BE A CHALLENGE.
OVERALL FELT GUIDANCE WAS SIGNIFICANTLY TOO WARM AND CUT BACK BY
ONE TO TWO CATEGORIES. REGARDING FIRE POTENTIAL FOR WEDNESDAY...MUCH
DRIER DEWPOINTS WILL BE ACROSS THE REGION AND FUEL CHARACTERISTICS
ARE FAVORABLE FOR LARGE FIRE GROWTH. RELATIVE HUMIDITY FORECASTS MUST
BE BELOW 20% THOUGH TO ISSUE ANY RED FLAG WATCHES OR WARNINGS. IF
TEMPS WARM MORE THAN EXPECTED THOUGH ON WEDNESDAY AND DEWPOINTS ARE
A COUPLE OF DEGREES LOWER...WE COULD EASILY REACH THIS HUMIDITY THRESHOLD.
CONDITIONS WILL BE CLOSELY MONITORED OVER THE NEXT 24 HOURS.

DESPITE ABUNDANT SUNSHINE FOR THURSDAY...MIXING WILL BE POOR AND COOL
AIR STILL RESIDES ACROSS THE MID MISSOURI RIVER VALLEY. MOS GUIDANCE
THIS DAY SEEMS REASONABLE WHICH GIVES SEASONABLE TEMPS...WITH A RETURN
FLOW SETTING UP FOR FRIDAY ALLOWING H85 TEMPS TO WARM BACK INTO THE
+8 TO +11 RANGE RESULTING IN HIGHS ONCE AGAIN ABOVE NORMALS WITH READINGS
IN THE MID TO UPPER 50S.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. A COUPLE OF WEATHER SYSTEMS
WILL AFFECT THE REGION IN THE EXTENDED...AND DUE TO THE NORTHWEST FLOW
ORIENTATION...TIMING DIFFERENCES...RESULTING IN SOME WIND/TEMP CHALLENGES.
A WARM FRONT...FOLLOWED BY A COOL FRONT FRIDAY NIGHT ARE EXPECTED TO
PASS THROUGH DRY. A STRONGER SHORTWAVE TROF IN NW FLOW IS PROGGED TO
HAVE A LITTLE MORE MOISTURE WITH IT AND ENOUGH LIFT/FRONTOGENESIS/UPR
LEVEL SUPPORT TO MENTION POPS SATURDAY NIGHT. SYSTEM APPEARS TO MOVE
OUT QUICKLY BY SUNDAY. THE ECMWF IS A LITTLE FARTHER N COMPARED TO
THE GFS AND THE ECMWF IS A LITTLE FASTER...SO MAY NEED TO TWEAK THESE
TIMING/LOCATION DIFFERENCES. MILD CONDITIONS FOR SUN AND MON AND BOOSTED
LOW TEMPS TO REFLECT S FLOW. NEXT FRONTAL PASSAGE IS ON TUESDAY AND
THIS COULD HAVE SOME LIGHT PRECIP WITH IT AND BEHIND IT. HAVE ABOVE
NORMAL TEMPERATURES THROUGHOUT THE EXTENDED WITH COLDER
TEMPERATURES BY MID WEEK.

AVIATION...
WNW UPPER FLOW FORECAST TO KEEP CEILINGS AND VISIBILITY GOOD VFR
THROUGH WED AND THU. COLD FRONT SCHEDULED TO RACE THROUGH EASTERN
NEBRASKA AND WESTERN IOWA THIS EVENING. STIFF SOUTHWEST WIND GUSTING
TO 35 MPH IS PREDICTED TO WEAKEN SOME AFTER 22Z BEFORE TURNING TO
THE NORTHWEST AT OFK BY 00Z AND OMA AND LNK ABOUT 02Z. WIND SPEEDS
SHOULD AVERAGE ABOUT 15 KTS OVERNIGHT...BUT GUST TO AT LEAST 30 TO
40 MPH AFTER 16Z WED AS STRONG HIGH PRESSURE FOLLOWS THE FRONT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 10 AM TO 6 PM CST WEDNESDAY FOR NEZ011-012-
     015>018-030>034.

IA...WIND ADVISORY FROM 10 AM TO 6 PM CST WEDNESDAY FOR IAZ043.

&&

99
Hazardous weather outlook, Nov 13, 4:30 AM CST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
430 AM CST TUE NOV 13 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-132300-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
430 AM CST TUE NOV 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TODAY AND TONIGHT

VERY HIGH FIRE DANGER IS EXPECTED THIS AFTERNOON WITH SOUTH WINDS
INCREASING TO 15 TO 25 MPH AND RELATIVE HUMIDITY AROUND 30 PERCENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

FOBERT

Nearby

Wind Advisories in Nebraska, 2007Wind Advisories in Iowa, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.